# SDR SWIA2018081745005

- Difficulty date: August 4, 2018
- Submitted: August 17, 2018
- Operation: Air carrier
- Aircraft: N611SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10035
- Aircraft time: 38,536 hours, 28,069 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Not Reported
- Condition: Damaged
- Location: Left
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO OVERSIZED HOLES IN LHS AIRCRAFT STRUCTURE FOUND.   REPAIRED IAW REO.
